Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Commensurability of Fuchsian groups
and their axes


Authors: James W. Anderson and Alan W. Reid
Journal: Proc. Amer. Math. Soc. 125 (1997), 941-942
MSC (1991): Primary 20H10
MathSciNet review: 1416074
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. William Abikoff and Andrew Haas, Nondiscrete groups of hyperbolic motions, Bull. London Math. Soc. 22 (1990), no. 3, 233–238. MR 1041136, 10.1112/blms/22.3.233
  • 2. Troels Jørgensen, A note on subgroups of 𝑆𝐿(2,𝐶), Quart. J. Math. Oxford Ser. (2) 28 (1977), no. 110, 209–211. MR 0444839
  • 3. G. A. Margulis, Discrete subgroups of semisimple Lie groups, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 17, Springer-Verlag, Berlin, 1991. MR 1090825
  • 4. G. Mess, `Fuchsian groups with the same simple axes', preprint, 1990.
  • 5. Marie-France Vignéras, Arithmétique des algèbres de quaternions, Lecture Notes in Mathematics, vol. 800, Springer, Berlin, 1980 (French). MR 580949

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 20H10

Retrieve articles in all journals with MSC (1991): 20H10


Additional Information

James W. Anderson
Affiliation: Faculty of Mathematical Studies, University of Southampton, Highfield, Southampton SO17 1BJ England
Email: jwa@maths.soton.ac.uk

Alan W. Reid
Affiliation: Department of Mathematics, University of Texas, Austin, Texas 78712
Email: areid@math.utexas.edu

DOI: https://doi.org/10.1090/S0002-9939-97-03989-0
Received by editor(s): January 25, 1996
Additional Notes: This research was supported by The Royal Society
Communicated by: Dennis A. Hejhal
Article copyright: © Copyright 1997 American Mathematical Society